# SDR SWAA2014022625554

- Difficulty date: February 8, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 69,751 hours, 59,075 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD END OF THE CROSS BEAM AT THE T CHORD CRACKED.  REPAIRED T CHORD IAW EA & DRAWING.
